



2024 FALL EDUCATION CONFERENCE

October 25-27

Athens, GA University of Georgia Center for Continuing Education

20+ Hours of CE

2:40p.m.

2:30p.m.-3:00p.m

4:00p.m.-4:50p.m.

5:10p.m.-6:30p.m.

Conference Schedule

FRIDAY, OCTOBER 25, 2024

Atrium

Atrium

Mahler Auditorium

Salon 4 & 5

Room Event Atrium 12:00p.m. Exhibitor Set-Up Registration Desk 12:00p.m.- 6:00p.m. Registration Open Mahler Auditorium 12:45p.m. Welcome and Opening Remarks Nadine Human Forché, M.S., O.D., F.A.A.O., GOA President 1:00p.m.-2:40p.m. Clinical Case Discussion in Glaucoma Management

(2hrs) COPE Approval Pending Lecturer: Jessica Steen, O.D., FAAO, Dipl-ABO

Exhibits Open PM Break

3:00p.m.-3:50p.m. Ophthalmic Manifestations of Systemic Disease

(1hr) COPE Approval Pending Lecturer: Jessica Steen, O.D., FAAO, Dipl-ABO Contemporary Prescribing of Oral Pharmaceuticals in Eye Disease

(1hr) COPE Approval Pending Lecturer: Jessica Steen, O.D., FAAO, Dipl-ABO

Essential Medical Eye Care and COB Workshop (1.5hr)

NON-COPE, State Board Approval Pending, Lecturer: Annette Webb, O.D.

Sponsored by VSP

Magnolia Ballroom (Closed Event) GOA Board of Trustees Meeting and Dinner 6:45p.m.-9:00p.m.

Sponsored by Johnson & Johnson Vision

Schedule

continued

SATI	IRDAY	OCTOBER	26 2024
JAIL	UINDAI.	OCIOBLI	20. 2024

Room	Time	<u>Event</u>
Registration Desk	7:00a.m4:00p.m.	Registration Open
Atrium	7:00a.m9:40a.m.	Exhibitor Set-up/Exhibits Open
Atrium	7:00a.m8:30a.m.	Continental Breakfast Sponsored by
Mahler Auditorium	7:20a.m.	Promotional Introduction Nadine Humen Forché, M.S., O.D., F.A.A.O., GOA President
	7:30a.m 8:00a.m.	Promotional Presentation (Informational Only) presented by
	8:30a.m9:20a.m.	(1hr) COPE Accredited CE Lecturer: Paul Walia, M.D.; Georgia Retina
Atrium	9:20a.m10:00a.m.	AM Refreshment Break (Exhibit Time)
Mahler Auditorium	10:00a.m10:50a.m.	(1hr) COPE Accredited ČE Lecturer: Paul Ajamian, O.D., Dipl-ABO; Omni Eye Services of Atlanta
Mahler Auditorium	11:00a.m11:50a.m.	Diagnosis and Management of Ocular Syphilis
		(1hr) COPE Accredited CE Lecturer: Harold Katner, MD, FACP, FIDSA, GA Department of Public Health
Magnolia Ballroom	11:50a.m12:50p.m.	Lunch Buffet with our Partners
Salon 1-4	44.50 40.50	Deat Brasidentia Luncheau
Oak Room	11:50p.m12:50p.m.	Past President's Luncheon
Magnolia Ballroom Salon 5	11:50p.m12:50p.m.	Young OD Lunch
Mahler Auditorium	1:00p.m1:50p.m.	(1hr) COPE Accredited CE Lecturer: TBD
Mahler Auditorium	2:00p.m2:50p.m.	(1hr) COPE Accredited CE Lecturer: TBD
Atrium	2:50p.m3:30p.m.	PM Refreshment Break (Exhibit Time)
Mahler Auditorium	3:30p.m4:20p.m.	(1hr) COPE Accredited CE Lecturer: TBD
	4:30p.m5:20p.m.	(1hr) COPE Accredited CE Lecturer: TBD
	5:30p.m6:20p.m.	(1hr) COPE Accredited CE Lecturer: Matthew Hollar, M.D.; North Georgia Eye Associates
Pecan Tree Galleria	6:20p.m7:15p.m.	GOA Hospitality Reception

SUNDAY, OCTOBER 27, 2024

OUTIDATE OUT OF ET		
Room	<u>Time</u>	<u>Event</u>
Registration Desk	7:00a.m2:30p.m.	Registration Open
Atrium	7:00a.m.	Exhibits Open
Atrium	7:00a.m8:00a.m.	Continental Breakfast Sponsored by Bausch + Lomb Pharmaceuticals
Mahler Auditorium	7:10a.m.	Promotional Introduction Nadine Humen Forché, M.S., O.D., F.A.A.O., GOA President
	7:15a.m 7:45a.m.	Non CE Presentation (Informational Only) presented by TBD
	8:15a.m9:05a.m.	Structural and Functional Testing for Chronic Ocular Disease (1hr) COPE #91868-TD Lecturer: Timothy Earley, O.D.
	9:15a.m-10:05a.m.	Introducing Ocular Nutrition into the Modern Optometry Practice (1hr) COPE #89337-PH Lecturer: Timothy Earley, O.D.
Atrium	10:05a.m10:30a.m.	AM Refreshment Break (Exhibit Time)
Mahler Auditorium	10:30a.m12:10p.m.	A Crash Course in Anterior Segment Disease
		(2hrs) COPE #92429-TD Lecturer: Timothy Earley, O.D.
Magnolia Ballroom	12:10p.m1:10p.m.	Plated Banquet Lunch Sponsored By Viatris
•		Presentation: A different approach to dry eye: A patient-centric discussion
		Presented by Dr. Pam Theriot
Mahler Auditorium	1:15p.m2:05p.m.	Georgia Laws and Rules
		Non-COPE, Georgia State Board of Optometry Approved (1hr)
		Lecturer: Aubrey Villines, GOA General Counsel
	2:15p.m3:55p.m.	Lecture Title TBD (2hrs) COPE Accredited CE Lecturer: TBD
	3:55p.m.	Meeting Adjourned